# SDR 97UAL900171

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO IAD AND LANDED UNDER AMBER ALERT DUE TO LIGHTNING STRIKE AND SMOKE IN CABIN.  *S/D*  LIGHTNING STRIKE CAUSED DAMAGE TO 6 RIVETS ALONG THE LEFT SIDE OF THE AIRCRAFT LOWER FUSELAGE.  RIVETS WERE REPLACED WITH NO OTHER DAMAGE BEING DETECTED.
